| Model Number |
496S275 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that customer opened a 7.5 +2 stem, the box says that, the product even has the correct code stamped on it however the actually stem is larger.Customer didn¿t have the same size, needed to resect more bone from the patient and use a +4 stem.
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
Additional Manufacturer Narrative
The reported event could be confirmed, since the returned device was found to have incorrect dimensions.Examination finds the etching on the device to be catalog: 496s275, lot 1704691.Dimensional inspection of the stem found the measurement to be 9.48mm not 7.5mm as indicated by the catalog 496s275 specifications.A review of the dhr did find a deviation indicating a potential mix-up could have occurred during production.Based on investigation, the root cause was attributed to a manufacturing related issue.The failure was caused by an apparent mix-up during quality inspections prior to the laser marking process.A nonconformance was opened to further investigate the issue.
Event or Problem Description